# SDR ASAA2020082763091

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 23,875 hours, 7,713 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 2 ENG.  FOUND SPINNER FRONT CONE WHITE SPIRAL WORN BEYOND LIMITS.  GROUNDED - YES.  INSTALLED NEW FRONT SPINNER CONE ON THE NR 2 ENG, REF T/C 78472010.
